Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from tuberculosis. Taking antibiotics, stomach cramps, blood in sputum. Symptoms of GERD?

hi, just wanna ask. I just take my medicines for tuberculosis . I m taking the medicines for a couple of 3 days. But i observe after taking the medicine i feel cramps on my stomach and i spit out with a bit blood. Do you think this is because of my ulcer my stomach irritate due to antibiotic? Is it possible that i have gastrogeneal acid reflux? Now, i am on medication of my swollen lymph nodes infection. The doctor said i have tuberculosis.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
Hello mbg,

Tuberculosis of the lymph nodes is treated with 4 medications in the initial phase. The treatment includes Rifampcin, (in the red capsule). This medicine can stain your urine and spit a shade of orange-red. This coloration usually lasts for 4 to 6 hours after taking the capsule.

If an ulcer from the stomach bleeds, blood usually comes out with vomiting, not in the spit. The vomitus may be coffee-ground in color and appearance. Gastro-esophageal reflux disease usually produces some food-related pain. Do you have the cramps following food? Gastro-esophageal reflux disease is usual in over-weight people. Are you obese?

Any antibiotic or other medicine can irritate the stomach. A discussion with your treating doctor will solve your problem in this regard.

Hope your lymph node problem gets cured at the earliest. Thanks for using
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor